# SDR 99ZZZX2269

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39CK
- Make and model: Lear 25
- Aircraft serial: 005
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: 1313503
- Condition: Failed
- Location: Anti-Skid
- Component: Hydroaire, 40433L
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID FAILED TO CYCLE ON TOUCH DOWN.  REPLACED ALL MAIN WHEEL AND BRAKE ASSEMBLIES WITH SERVICEABLE UNITS.  REPLACED THE ANTI-SKID TRANSDUCERS WITH SERVICEABLE UNITS.  PERFORMED FUNCTIONAL CHECK OF ANTI-SKID SYSTEM IAW THE LEAR 25 SM. NO RECOMMENATION FOR PREVENTION KNOWN AT THIS TIME.
